Injuries sustained by dog bites

Mannion, C. J. and Mills, D. S. (2013) Injuries sustained by dog bites. British Journal of Oral and Maxillofacial Surgery, 51 (4). pp. 368-369. ISSN 0266-4356

Full content URL: http://dx.doi.org/10.1016/j.bjoms.2013.02.004

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

Letter to the editor

Additional Information:Available online 16 March 2013
Keywords:Dog bites
Subjects:B Subjects allied to Medicine > B990 Subjects Allied to Medicine not elsewhere classified
D Veterinary Sciences, Agriculture and related subjects > D321 Animal Anatomy
Divisions:College of Science > School of Life Sciences
ID Code:9026
Deposited On:23 Apr 2013 14:04

Repository Staff Only: item control page